ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Improved Conditions For L2-Stability Of Nonstationary Feedback-Systems

Sundareshan, MK and Thathachar, MAL (1973) Improved Conditions For L2-Stability Of Nonstationary Feedback-Systems. In: IEEE Transactions on Automatic Control, AC18 (6). pp. 674-675.

[img] PDF
getPDF.pdf - Published Version
Restricted to Registered users only

Download (205Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Abstract

Concerning the L2-stability of feedback systems containing a linear time-varying operator, some of the stringent restrictions imposed on the multiplier as well as the linear part of the system, in the criteria presented earlier, are relaxed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to IEEE
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 16 Jul 2010 09:41
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28647

Actions (login required)

View Item View Item